# SDR DALA2017020301036

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 76,293 hours, 34,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Vent
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY VENT HAS CORROSION AND CRACK ON SKIN BETWEEN FR69 AND FR70, S31R AND S32R. SEE NR FOR ADDITIONAL INFORMATION 001-0001:2000-2001/001 00008 SEALED AND PAINTED AND CLOSED RT AFT BULKHEAD PANEL.  REPAIRED IAW SRM 53-41-11.
